Jump to content
  • Sign Up

Rate this topic

Recommended Posts

Hi,

I am sorry for again posting back here and for being a massive pain and nuisance to everyone. I have had a follow-up appointment and they have put me on steroids and something called Creon. I have been advised to go back on the gluten free diet as well. My small intenstines are very inflammed. 

I was wondering that after being on the digestive enzyme Creon, I have noticed that the foods feel less difficult for me to eat. I have been on them for a few days with the gluten free diet. I was wondering as I only away the upper end of six stone in weight, whether my GP will continue to allow me to have this medication as my consultant said if they work, I need to stay on them for life? I am just worried as my GP has been very difficult in the past and I don't want to go like this ever again. 

Thank you for all your help and support. I finally feel like I have got somewhere. 

I value everything that people on this forum have done for me. 

Share this post


Link to post
Share on other sites

It is likely that once you are healed on the gluten-free diet you won't need them any longer. If you do still need digestive enzyme there are some that are over the counter. Right now you have no way of knowing whether it is the steroids, the enzymes or the diet that is the most responsible for your improvement. The steroids will be a short time course I would imagine since they can have some nasty side effects.  In addition never feel you have to apologize or that you are being a pest for posting. The purpose of the board is to help folks and you can't get that help without posting. I hope you heal quickly but be patient with your body. It can take a bit of time.

Share this post


Link to post
Share on other sites
2 hours ago, dalek100 said:

Hi,

I am sorry for again posting back here and for being a massive pain and nuisance to everyone. I have had a follow-up appointment and they have put me on steroids and something called Creon. I have been advised to go back on the gluten free diet as well. My small intenstines are very inflammed. 

I was wondering that after being on the digestive enzyme Creon, I have noticed that the foods feel less difficult for me to eat. I have been on them for a few days with the gluten free diet. I was wondering as I only away the upper end of six stone in weight, whether my GP will continue to allow me to have this medication as my consultant said if they work, I need to stay on them for life? I am just worried as my GP has been very difficult in the past and I don't want to go like this ever again. 

Thank you for all your help and support. I finally feel like I have got somewhere. 

I value everything that people on this forum have done for me. 

I buy OTC digestive enzymes and take 2-3times the recommended dose so I can eat. Food is much easier to digest, less indigestion, less chance of puking. and weight gain. I use both Jarrow Enzymes Plus (I was on the vegan version but found the normal one works better) and Jarrow Bromelaine. I was taking a supper papaya enzyme but recent reformulation led to me having a intolerance to it.

Few things to consider EPI? https://pancreasfoundation.org/patient-information/ailments-pancreas/exocrine-pancreatic-insufficiency-epi/
 

And I did a post with some enzyme info if from a bit of cross references information sites.
https://www.celiac.com/gluten-free/topic/119919-digestive-enzymes/?tab=comments#comment-984650

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Forum Discussions

    It is ugly truth that taking vitamins/minerals with RDA and AI can leads to major side effect. Biotin: it comes in food and supplement. It is highly suggested not to take it doses more than 30 µg. Its biggest sources is almond,cauliflower ...
    This is great advice, my mother and grand mother (both Hispanic) always would get the freshest ones and dip in the sauce before rolling. When reheating it varied with tortillas on freshness (and how much of a hurry) but they either heated...
    Hello.  Sorry you're so worried about your daughter.  You're a good mom to search for answers. Hope you're ready to read some articles..... B12 deficiency can cause abdominal pain... https://www.livestrong.com/article/478308-can-a...
×
×
  • Create New...